ArticleClinical and experimental dermatology2022
Symmetrical drug-related intertriginous and flexural exanthema like eruption associated with COVID-19 vaccination.
Article in Clinical and experimental dermatology, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 9 papers, 2 of them syntheses that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
9 citing papers in PubMed, 2 syntheses or guidelines pooled it.
- Global prevalence and clinical manifestations of cutaneous adverse reactions following COVID-19 vaccination: A systematic review and meta-analysis.Journal of the European Academy of Dermatology and Venereology : JEADV · 2022Pooled it
- SARS-CoV-2 vaccine-related cutaneous manifestations: a systematic review.International journal of dermatology · 2022Pooled it
- Systemic drug-related intertriginous and flexural exanthema-like eruption after Oxford-AstraZeneca COVID-19 vaccine.Clinical and molecular allergy : CMA · 2022Article
- Symmetrical drug-related intertriginous and flexural exanthema-like eruption after COVID-19 vaccine.Journal of the European Academy of Dermatology and Venereology : JEADV · 2022Article
- A case of symmetrical drug-related intertriginous and flexural exanthema-like eruption associated with Pfizer COVID-19 vaccination.Dermatologic therapy · 2022Article
- Symmetric drug-related intertriginous and flexural exanthema-like eruption related to coronavirus disease 2019 vaccine.Contact dermatitis · 2022Article
- Cutaneous Complications of mRNA and AZD1222 COVID-19 Vaccines: A Worldwide Review.Microorganisms · 2022Review
- COVID-19 vaccination and exanthema-like eruption.Clinical and experimental dermatology · 2022Article
- Covishield™ (ChAdOx1 nCoV-19) Vaccine-Induced Systemic Drug-Related Intertriginous and Flexural Exanthema in a Young Girl: A Case Report and Literature Review.Indian journal of dermatologyArticle
Corrections and comments
- Commented on by
Authors and funding
2 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
This is a case of symmetrical drug-related intertriginous and flexural exanthema-like eruption following ChAdOx1 nCoV-19 (AstraZeneca-Oxford) vaccination. Investigations, including repeated skin swabs, ruled out an infectious cause. He was subsequently treated with oral prednisolone, which led to a resolution of his symptoms.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.